# SDR AALA201912249010

- Difficulty date: December 23, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 18,093 hours, 4,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L3 FLASH LIGHT INOP ON FA SEAT. MAINTENANCE REMOVED AND REPLACED FLASHLIGHT BATTERY. OPS CHECKS GOOD.
